# SDR MYWA202102240003

- Difficulty date: January 18, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N735MA
- Make and model: Boeing 737-8K5
- Aircraft serial: 37260
- Aircraft time: 30,246 hours, 11,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 58646
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R/H OVERWING EXIT INOP RESOLUTION DESCRIPTION: REMOVED AND REPLACED BATTERY CHARGER ASSY AT 12 FED IAW B737-800 M/M 33-51-06 OPS CHECK NORMAL
